# SDR 01FDEA00230

- Difficulty date: March 24, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- Aircraft time: 65,685 hours, 48,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, INTERCOSTAL AT BS 738 AT THE NR 5 SEAT TRACK FOUND CRACKED.  *S/D*  STOP DRILLED INTERCOSTAL.  REMOVED, REPLACED AND FAB PER IAW BAC 727 SRM 51-40-2.
